# SDR DALA2024040904236

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50058
- Aircraft time: 8,645 hours, 4,045 cycles
- System (JASC): 2700 · Flight Control System
- Part: Button
- Part number: UNKNOWN
- Condition: Stuck
- Location: Side Stick
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L SIDE STICK AP PTY DISCONNECT BUTTON GETS STUCK DOWN RESULTING IN UNCOMMANDED PRIORITY LEFT. *** CONTRACT MAINTENANCE EVENT - OCM: 279179 *** CLEANED LT SIDE STICK AP PTY PUSH BUTTON PER A220 AMP 27-04-15. OPERATED PB WITH NO ISSUES. A/C OK FOR SERVICE. (LP# 5506462)
